Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 9, NWS North Platte, NE

April 23, 2008Custer County, Loup County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Apr 23, 2008, 6:33 PM CDT for Custer County, Loup County, Rock County, Nebraska. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2008, 6:33 PM CDT (23:33 UTC)
Expired
Apr 23, 2008, 7:14 PM CDT
In force
41 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Custer County, NE, Loup County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 87 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 6:48 PM CDTHAIL 1.7514 W Taylor, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 5:58 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 232333
SVRLBF
NEC041-115-149-240030-
/O.NEW.KLBF.SV.W.0009.080423T2333Z-080424T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
633 PM CDT WED APR 23 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTH CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...
  WESTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 730 PM CDT

* AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED NEAR
  ALMERIA...OR 10 MILES WEST OF TAYLOR...AND MOVING NORTH AT 48 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALMERIA BY 640 PM CDT...
  7 MILES EAST OF ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA BY
  645 PM CDT...
  8 MILES WEST OF HORSESHOE BEND LAKE BY 650 PM CDT...
  ROSE BY 705 PM CDT...
  TWIN LAKES STATE WILDLIFE MANAGEMENT AREA BY 720 PM CDT...
  6 MILES WEST OF PONY LAKE BY 725 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL NEBRASKA.

LAT...LON 4208 9929 4172 9947 4172 9970 4174 9970
      4175 9967 4182 9970 4251 9963 4247 9924
TIME...MOT...LOC 2333Z 188DEG 42KT 4178 9957

$$

SPRINGER
4 follow-up statements
000 
WWUS53 KLBF 232340
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
640 PM CDT WED APR 23 2008

NEC041-232350-
/O.CAN.KLBF.SV.W.0009.000000T0000Z-080424T0030Z/
CUSTER NE-
640 PM CDT WED APR 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL CUSTER
COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR WESTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1000 PM CDT WEDNESDAY EVENING FOR NORTH CENTRAL NEBRASKA.

LAT...LON 4208 9929 4175 9947 4175 9967 4178 9968
      4251 9963 4247 9924
TIME...MOT...LOC 2340Z 188DEG 42KT 4186 9955

$$

NEC115-149-240030-
/O.CON.KLBF.SV.W.0009.000000T0000Z-080424T0030Z/
LOUP NE-ROCK NE-
640 PM CDT WED APR 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN ROCK AND WESTERN LOUP COUNTIES...

AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS
LOCATED NEAR ALMERIA...OR 10 MILES WEST OF TAYLOR...MOVING NORTH AT
48 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 183 MILE MARKER 140 AND 7 MILES WEST OF HORSESHOE BEND LAKE
  BY 650 PM CDT...
  HIGHWAY 183 MILE MARKER 150 BY 700 PM CDT...
  ROSE BY 705 PM CDT...
  TWIN LAKES STATE WILDLIFE MANAGEMENT AREA BY 720 PM CDT...
  HIGHWAY 183 MILE MARKER 170 AND PONY LAKE BY 725 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR WESTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1000 PM CDT WEDNESDAY EVENING FOR NORTH CENTRAL NEBRASKA.

LAT...LON 4208 9929 4175 9947 4175 9967 4178 9968
      4251 9963 4247 9924
TIME...MOT...LOC 2340Z 188DEG 42KT 4186 9955

$$

SPRINGER
000 
WWUS53 KLBF 232347
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT WED APR 23 2008

NEC115-149-240030-
/O.CON.KLBF.SV.W.0009.000000T0000Z-080424T0030Z/
LOUP NE-ROCK NE-
647 PM CDT WED APR 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN ROCK AND WESTERN LOUP COUNTIES...

AT 641 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR ALMERIA...OR 10 MILES NORTHWEST OF
TAYLOR...MOVING NORTH AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES WEST OF HORSESHOE BEND LAKE BY 655 PM CDT...
  HIGHWAY 183 MILE MARKER 140 BY 700 PM CDT...
  HIGHWAY 183 MILE MARKER 150 BY 710 PM CDT...
  ROSE BY 715 PM CDT...
  TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...7 MILES SOUTHEAST OF
  HIGHWAY 183 MILE MARKER 170 AND 9 MILES SOUTHWEST OF PONY LAKE BY
  730 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR WESTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1000 PM CDT WEDNESDAY EVENING FOR NORTH CENTRAL NEBRASKA.

LAT...LON 4208 9929 4175 9947 4175 9967 4178 9968
      4251 9963 4247 9924
TIME...MOT...LOC 2347Z 187DEG 35KT 4190 9954

$$

SPRINGER
000 
WWUS53 KLBF 240002
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM CDT WED APR 23 2008

NEC017-240015-
/O.CON.KLBF.SV.W.0012.000000T0000Z-080424T0015Z/
BROWN NE-
700 PM CDT WED APR 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN BROWN COUNTY...

AT 655 PM CDT...DOPPLAR RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR 
JOHNSTOWN...OR 9 MILES NORTHWEST OF AINSWORTH...MOVING NORTH AT 45 
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOBCAT STATE WILDLIFE MANAGEMENT AREA BY 705 PM CDT...

AT 659 PM CDT...HAIL UP TO GOLFBALL SIZE WAS REPORTED 6 MILES WEST 
OF AINSWORTH WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL NEBRASKA.

LAT...LON 4279 10013 4274 9985 4248 9987 4250 10016
TIME...MOT...LOC 0000Z 188DEG 39KT 4268 9998

$$

KECK
000 
WWUS53 KLBF 240014
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
713 PM CDT WED APR 23 2008

NEC115-149-240023-
/O.CAN.KLBF.SV.W.0009.000000T0000Z-080424T0030Z/
LOUP NE-ROCK NE-
713 PM CDT WED APR 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROCK AND WESTERN LOUP
COUNTIES IS CANCELLED...

THE STORM FOR WHICH THE WARNING WAS ISSUED HAD WEAKENED BELOW SEVERE 
THRESHOLDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL NEBRASKA.

OTHER STORMS MAY MOVE INTO LOUP AND ROCK COUNTIES BY 830 PM 
CDT...AND SEVERE WEATHER IS POSSIBLE.

LAT...LON 4208 9929 4175 9947 4175 9967 4178 9968
      4251 9963 4247 9924
TIME...MOT...LOC 0013Z 190DEG 28KT 4210 9951

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 2:35 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Apr 23, 2:35 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
235 PM CDT WED APR 23 2008

.SYNOPSIS...
    AT 18Z...SURFACE ANALYSIS SHOWED A FRONT ACROSS THE NORTHERN
PLAINS FROM NORTHEAST SOUTH DAKOTA...ACROSS NORTHWEST NEBRASKA...TO
A LOW CENTERED IN SOUTH CENTRAL WYOMING. THE SURFACE FRONT THEN
STRETCHED ACROSS UTAH TO ANOTHER LOW CENTERED IN SOUTHERN NEVADA.
THE SURFACE DRY LINE WAS INDICATED ACROSS EASTERN COLORADO AND
EASTERN NEW MEXICO...AND THERE WAS A FINGER OF 50 PLUS DEWPOINTS
PUSHING INTO WESTERN NEBRASKA. IN THE UPPER LEVELS...THE 6.7 MICRON
WATER VAPOR IMAGERY SHOWED A WELL DEVELOPED WAVE WITH THE CREST OR
CUSP NEAR THE WYOMING-UTAH-IDAHO TRIPLE POINT. ANOTHER MATURE VORTEX
COULD BE SEEN ALONG THE PACIFIC COAST NEAR THE COLUMBIA RIVER
OUTLET. LOOKING AT SATELLITE DERIVED IMAGERY...THERE WAS A MOIST
PLUME OF PRECIPITABLE WATER EXTENDING ACROSS WESTERN NEBRASKA WITH
THE AXIS APPROXIMATELY ALONG A VALENTINE-NORTH PLATTE LINE. THOUGH
CLOUDINESS MAY BE AFFECTING THE ACCURACY...A LOOK BACK A FEW FRAMES
WOULD INDICATE THAT THE VALUES ARE APPROACHING 25MM.
&&

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT.
    CURRENT INDICATIONS ARE THAT CONVECTION MAY BE ONGOING BY EARLY
THIS EVENING. LOW LEVEL CONVERGENCE ALONG THE DRY LINE WILL WORK ITS
WAY INTO THE WESTERN NEBRASKA BY 00Z...AND A PLUME OF PRECIPITABLE
WATER 0.75-1.00 INCH WILL PUSH INTO CENTRAL AND NORTH CENTRAL
NEBRASKA. CONVECTIVE POTENTIAL IN THE PANHANDLE WILL PROBABLY BE
1500-2500J/KG. SO THERE IS POTENTIAL FOR AT LEAST ISOLATED SEVERE
THUNDERSTORM POTENTIAL...AND LOW LEVEL SHEAR PROFILES MAY FAVOR
SUPERCELLS. AT THIS TIME...IT APPEARS THAT THE MAIN THREAT IS
DAMAGING WIND AND LARGE HAIL. HOWEVER...THE EASTWARD PROPAGATION OF
THE STORMS WILL PROBABLY BE LIMITED TO ABOUT A VALENTINE-NORTH
PLATTE LINE (U.S. HIGHWAY 83) WHERE THE STRONG INSTABILITY AND SHEAR
FALLS OFF. WITH THE TYPICAL NOCTURNAL WEAKENING AND RETREAT OF THE
DRY LINE...STORMS SHOULD SUBSIDE BY ABOUT 06Z.
    ON THURSDAY...A SURFACE FRONT WILL SLIP THROUGH NEBRASKA AND
BECOME QUASI-STATIONARY ACROSS NORTHERN KANSAS. WITH A LOW PRESSURE
SYSTEM DEVELOPING OVER SOUTHEAST COLORADO...WARM...MOIST AND
UNSTABLE AIR WILL BE LIFTED OVER THE FRONTAL SURFACE. THIS IS LIKELY
TO RESULT IN THE DEVELOPMENT OF A CONVECTIVE SYSTEM THURSDAY
EVENING. LOW LEVEL SHEAR ALONG THE BOUNDARY WILL RESULT IN SOME
POTENTIAL FOR SUPER CELL DEVELOPMENT AT LEAST INITIALLY. ALTHOUGH
THE TORNADO POTENTIAL MAY BE A LITTLE HIGHER THAN IT IS TODAY...
THERE IS CONSIDERABLE UNCERTAINTY IN THIS REGARD. THEREFORE...WE
WILL HOLD OFF ON HYPING THE TORNADO POTENTIAL UNTIL LATER FORECAST
CYCLES WHEN THE PREDICTABILITY IMPROVES. BESIDES THE SEVERE
POTENTIAL...THERE IS THE POSSIBILITY OF HEAVY RAIN OVER CENTRAL
NEBRASKA. AFTER 06Z...COOLER AND DRIER AIR POURS IN AND RAIN WILL
TAPER OFF OVER ALL BUT THE EXTREME NORTHEAST.

.LONG TERM...SATURDAY THROUGH WEDNESDAY.
    MODELS IN SOMEWHAT BETTER AGREEMENT IN THE EXTENDED PERIOD
TODAY. BOTH THE GFS AND ECMWF BRING A SHORTWAVE TROUGH THROUGH THE
CENTRAL PLAINS ON SATURDAY. SO WITH THE PASSAGE OF THIS
TROUGH...LOOK FOR AN INCREASE IN CLOUD COVER ALONG WITH A FEW RAIN
SHOWERS. LOOKS AS IF MOISTURE WILL BE LIMITED WITH THE WEEKEND
SYSTEM IN THE WAKE OF THE THURSDAY/FRIDAY SYSTEM...AS A COLD FRONT
WILL HAVE WASHED MUCH OF THE LOW LEVEL MOISTURE OUT OF OUR AREA.
    BY MONDAY AND TUESDAY...SOME WEAK RIDGING TRIES TO BUILD INTO
THE AREA AHEAD OF THE NEXT TROUGH DIGGING INTO THE PACIFIC
NORTHWEST.  WILL HAVE TO WATCH THE NEXT TROUGH AS IT DIGS TO OUR
WEST...AS THUNDERSTORMS OR AT LEAST SHOWERS MAY NEED TO BE ADDED TO
THE TUESDAY/WEDNESDAY TIME FRAME.
&&

.AVIATION...
    SATELLITE SHOWS AN AREA OF MVFR CEILING INTO SOUTHWEST NEBRASKA
THAT WILL EXTEND NORTHWARD TONIGHT. MVFR CONDITIONS WILL BECOME MORE
WIDESPREAD BEYOND 03Z AS CONVECTION IS EXPECTED TO DEVELOP WEST OF
HIGHWAY 61 THIS EVENING WITH STORMS MOVING NORTHEAST THAT WOULD
INCLUDE SCATTERED THUNDERSTORMS NEAR THE LBF TERMINAL FROM 21Z-03Z
AND THE VTN TERMINAL FROM 23Z TO 07Z. THURSDAY CEILINGS WILL LIFT
AFTER 15Z TO VFR CONDITIONS AS THE FRONTAL BOUNDARY MOVES EAST.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SPRINGER/TAYLOR/KECK
Hazardous weather outlook, Apr 23, 3:14 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
314 PM CDT WED APR 23 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-241000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
314 PM CDT WED APR 23 2008 /214 PM MDT WED APR 23 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

UNTIL 10 PM CDT...A TORNADO WATCH IS IN EFFECT FOR AREAS WEST OF
HIGHWAY 83. AN UPPER LEVEL DISTURBANCE WILL MOVE NORTHEAST THIS
EVENING WITH THE POTENTIAL FOR STORMS TO DEVELOP OVER THE NEBRASKA
PANHANDLE WITH A FEW STORM LIKELY BECOMING SEVERE WHILE MOVING
NORTHEAST INTO WESTERN NEBRASKA. THE PRIMARY THREAT IS LARGE HAIL ALTHOUGH
SUFFICIENT WIND SHEAR EXISTS FOR ROTATION INCREASING THE POTENTIAL
ISOLATED TORNADIC STORMS. OVERNIGHT THE FRONT WILL MOVE SOUTHEAST
WITH THE ASSOCIATED DRYLINE TO EXTEND SOUTH THROUGH WESTERN
NEBRASKA BY DAYBREAK THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE INTO THURSDAY AS
THE FRONTAL SYSTEM AND ASSOCIATED BOUNDARIES MOVE EAST ACROSS
NEBRASKA. THE GREATEST RISK FOR SEVERE STORMS WILL BE EAST OF A
LINE FROM MOOREFIELD IN FRONTIER COUNTY TO SARGENT IN CUSTER
COUNTY WITH ADDITIONAL SEVERE THUNDERSTORM DEVELOP POSSIBLE IN
AREAS EAST OF HIGHWAY 61. THE CHANCE FOR THUNDERSTORMS WILL
CONTINUE INTO THURSDAY NIGHT HOWEVER...THE THREAT FOR SEVERE
STORMS WILL END BEYOND 4 PM ON THURSDAY AS THE FRONTAL SYSTEM
PUSHES EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED WEST OF HIGHWAY 83.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Apr 23, 5:56 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
556 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             13 NE HAYES CENTER      40.64N 100.84W
04/23/2008  E0.88 INCH       HAYES              NE   PUBLIC

&&

HENDERSON
Local storm report, Apr 23, 6:11 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
611 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             E ARNOLD                41.42N 100.19W
04/23/2008  E1.25 INCH       CUSTER             NE   CO-OP OBSERVER

&&

HENDERSON
Local storm report, Apr 23, 6:12 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
612 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             3 NNE CURTIS            40.67N 100.49W
04/23/2008  M2.00 INCH       FRONTIER           NE   CO-OP OBSERVER

            HAIL BROKE THE OUTSIDE PANE OF A DOUBLE PANE WINDOW

&&

MASEK
Local storm report, Apr 23, 6:17 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
617 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             BRADY                   41.02N 100.37W
04/23/2008  M1.25 INCH       LINCOLN            NE   PUBLIC

&&

MASEK
Local storm report, Apr 23, 6:26 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             5 S BROKEN BOW          41.33N 99.64W
04/23/2008  E1.75 INCH       CUSTER             NE   PUBLIC

&&

HENDERSON
Local storm report, Apr 23, 6:27 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
627 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             19 S JOHNSTOWN          42.30N 100.06W
04/23/2008  E1.00 INCH       BROWN              NE   PUBLIC

&&

HENDERSON

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 4:35 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan55 min
Apr 23, 5:06 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln39 min
Apr 23, 5:27 PM CDTSevere Thunderstorm WarningLBFCuster, Logan63 min
Apr 23, 5:27 PM CDTSevere Thunderstorm WarningLBFHayes, Lincoln33 min
Apr 23, 5:39 PM CDTSevere Thunderstorm WarningLBFCuster66 min
Apr 23, 5:45 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown30 min
Apr 23, 5:46 PM CDTTornado WarningLBFCuster29 min
Apr 23, 5:49 PM CDTSevere Thunderstorm WarningLBFLincoln32 min
Apr 23, 6:10 PM CDTSevere Thunderstorm WarningLBFBrown65 min
Apr 23, 6:28 PM CDTTornado WarningLBFBlaine, Custer32 min
Apr 23, 6:47 PM CDTSevere Thunderstorm WarningLBFChase, Perkins43 min
Apr 23, 6:51 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup54 min
Apr 23, 6:51 PM CDTSevere Thunderstorm WarningLBFBrown24 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.